Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brown spots under feet, cold feet. Thyroid removed through surgery. Cause of worry?

I have brown spots on the bottom of my feet ... they dont hurt and i have notice them several years ago.. my feet are always cold and i dont know if i have poor blood cirulation.. I have been checked for a transmitted diseasess and im ok.. i havent slept with a man over 9 years.. im gay.. i will be 35 sat.. and the only thing i have had was my thyroids removed, i dont have surgar., which i was tested for and i once had a doctor along time ago to look at it... t has always concerned me..
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist, Surgical 's  Response
Hi ,
Brown spots are not a cause of worry if you are not a smoker and if you do not have any symptoms of peripheral vascular disease like pain while walking.It might be due to faulty foot wear or due to occupational hazard.Kindly check your thyroid levels to see if you are euthyroid .
With Best Regards
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor